Alert archive / North Carolina / Flash Flood Warnings in 2006
Flash Flood Warning 14, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at Jun 14, 2006, 1:52 PM EDT for 8 counties in North Carolina. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2006, 1:52 PM EDT (17:52 UTC)
- Expired
- Jun 14, 2006, 6:00 PM EDT
- In force
- 4 hr
- Issued by
- NWS Raleigh, NC
- Area
- Counties, with a storm outline in the text
Counties Edgecombe County, NC, Franklin County, NC, Granville County, NC, Halifax County, NC, Nash County, NC, Vance County, NC, Warren County, NC, Wilson County, NC
The radar
The Raleigh/Durham radar (KRAX), 64 km from the middle of the area, began a volume at 17:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 2:30 PM EDT | FLASH FLOOD | Sharpsburg, NC | FLOODING ACROSS NUMEROUS ROADS IN THE SHARPSBURG AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 5.9 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 21 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 513 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS52 KRAH 141756
FFWRAH
NCC065-069-077-083-127-181-185-195-142200-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
152 PM EDT WED JUN 14 2006
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WILSON COUNTY IN CENTRAL NORTH CAROLINA
EDGECOMBE COUNTY IN CENTRAL NORTH CAROLINA
NASH COUNTY IN CENTRAL NORTH CAROLINA
FRANKLIN COUNTY IN CENTRAL NORTH CAROLINA
HALIFAX COUNTY IN CENTRAL NORTH CAROLINA
VANCE COUNTY IN CENTRAL NORTH CAROLINA
GRANVILLE COUNTY IN CENTRAL NORTH CAROLINA
WARREN COUNTY IN CENTRAL NORTH CAROLINA
* UNTIL 600 PM EDT
* AT 151 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING IN WARREN...GRANVILLE...VANCE...HALIFAX...
FRANKLIN...NASH...EDGECOMBE AND WILSON COUNTIES.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WILSON...
WARRENTON...TARBORO...SCOTLAND NECK...SARATOGA...ROCKY MOUNT...
OXFORD...NORLINA...NASHVILLE...LOUISBURG...LITTLETON...KITTRELL...
HENDERSON...HALIFAX...FRANKLINTON...ELM CITY...DORTCHES...
CREEDMOOR...BUTNER...BUNN AND BAILEY.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
NEVER ALLOW CHILDREN TO PLAY NEAR STORM DRAINS OR NEAR FLOODED CREEKS
AND STREAMS. EXCESSIVE RUNOFF WILL CREATE RAPIDLY FLOWING WATER THAT
CAN EASILY SWEEP A CHILD DOWNSTREAM. THE BANKS OF MANY CREEKS AND
STREAMS MAY ALSO BE WEAKENED AND PRONE TO COLLAPSE. STORM DRAINS ARE
PARTICULARLY DANGEROUS AND CAN QUICKLY PULL A CHILD UNDER WATER.
LAT...LON 3652 7831 3655 7799 3646 7767 3629 7746
3613 7726 3600 7741 3588 7735 3562 7778
3559 7790 3561 7811 3577 7821 3586 7826
3602 7852 3609 7878 3652 7878
$$
112 follow-up statements
000
WGUS72 KRAH 142020
FFSRAH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
413 PM EDT WED JUN 14 2006
NCC065-069-077-083-127-181-185-195-142200-
WILSON NC-EDGECOMBE NC-NASH NC-FRANKLIN NC-HALIFAX NC-VANCE NC-
GRANVILLE NC-WARREN NC-
413 PM EDT WED JUN 14 2006
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM EDT FOR
WARREN...GRANVILLE...VANCE...HALIFAX...FRANKLIN...NASH...EDGECOMBE
AND WILSON COUNTIES...
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WARRENTON...
SCOTLAND NECK...ROANOKE RAPIDS...OXFORD...NORLINA...LOUISBURG...
LITTLETON...KITTRELL...HENDERSON...HALIFAX...FRANKLINTON...CREEDMOOR
AND BUTNER.
NATIONAL WEATHER SERVICE DOPPLER RADAR HAS ESTIMATED THAT AROUND 2
TO 5 INCHES OF RAIN HAS FALLED ACROSS THE WARNED AREA. BANDS OF
MODERATE TO HEAVY RAIN WILL CONTINUE OVER THE AREA THROUGH 530 PM.
EXCESSIVE RUNOFF FROM THE HEAVY RAINFALL WILL CONTINUE TO CAUSE
FLOODING OF SOME SMALL CREEKS AND STREAMS... URBAN AREAS...
HIGHWAYS... STREETS AND UNDERPASSES... AS WELL AS OTHER DRAINAGE
AREAS AND LOW LYING SPOTS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
RALEIGH.
LAT...LON 3652 7831 3655 7799 3646 7767 3629 7746
3613 7726 3600 7741 3588 7735 3562 7778
3559 7790 3561 7811 3577 7821 3586 7826
3602 7852 3609 7878 3652 7878
$$
11000 WGUS72 KRAH 142211 FFSRAH FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 610 PM EDT WED JUN 14 2006 NCC065-069-077-083-127-181-185-195-142220- WILSON NC-EDGECOMBE NC-NASH NC-FRANKLIN NC-HALIFAX NC-VANCE NC- GRANVILLE NC-WARREN NC- 610 PM EDT WED JUN 14 2006 ...THE FLASH FLOOD WARNING FOR WARREN... GRANVILLE... VANCE... HALIFAX... FRANKLIN... NASH... EDGECOMBE AND WILSON COUNTIES HAS EXPIRED... THE HEAVY RAIN HAS MOVED NORTHEAST OUT OF THE AREA. NO ADDITIONAL HEAVY RAIN IS EXPECTED TONIGHT. HOWEVER... SOME STANDING WATER AND BROKEN PAVEMENT MAY REMAIN FROM EARLIER HEAVY RAINS... SO MOTORISTS TONIGHT ARE ENCOURAGED TO CONTINUE USING EXTRA CAUTION. $$ 11
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 12:24 PM EDT, 1 hour 28 minutes earlier.
Area forecast discussion, Jun 14, 12:24 PM EDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE RALEIGH NC 1224 PM EDT WED JUN 14 2006 .SHORT TERM /REST OF TODAY/... ZONE FORECASTS AND GRIDS HAVE BEEN UPDATED TO REMOVE FLOOD THREAT WHERE RAIN HAS NOW ENDED IN THE WESTERN TIER. -RFG && .PREV DISCUSSION... (ISSUED 913 AM EDT WED JUN 14 2006) SHORT TERM /REST OF TODAY/... UPPER AIR SOUNDINGS THIS MORNING SHOW A MOIST ADIABATIC SATURATED AIRMASS WITH P-WATER IN THE 2 INCH RANGE ASSOCIATED WITH ALBERTO REMNANTS. FLOOD WATCH WILL CONTINUE IN EFFECT FOR THE ENTIRE RAH CWA...THOUGH THE GREATEST THREAT IS IN THE QUASI STATIONARY BANDS OVER THE PIEDMONT AS THE STORM CENTER TRANSLATES NORTHEAST THROUGH THE SANDHILLS AND COASTAL PLAIN. HEAVY RAIN BANDS IN THE SANDHILLS AND COASTAL PLAIN MAY CAUSE LOCALIZED FLOODING...ESPECIALLY IN AREAS HIT BY LOCALIZED HEAVY RAIN IN THUNDERSTORMS IN RECENT DAYS. ALBERTO REMNANT CIRCULATION IS BECOMING A HYBRID SYSTEM AS IT INTERACTS WITH A SHORT WAVE OUT OF THE OHIO VALLEY. BANDED STRUCTURE OF HEAVY PCPN IS VERY EVIDENT AND SIMILAR TO MATURE OR OCCLUDING EXTRA TROPICAL SYSTEMS. -RFG PREV DISCUSSION... (ISSUED 725 AM EDT WED JUN 14 2006) SHORT TERM /REST OF TODAY/... UPDATING FLOOD WATCH SHORTLY TO INCLUDE THE WESTERN COUNTIES. ALBERTO BECOMING EXTRATROPICAL AS OH VALLEY S/W BEGINNING TO EXERT ITS INFLUENCE. S/W HAS PULLED MOISTURE FARTHER WEST. THIS WILL RESULT IN BAND OF HEAVY/LOCALLY EXCESSIVE RAINFALL OVER THE WESTERN COUNTIES OF CENTRAL NC. PREV DISCUSSION... (ISSUED 320 AM EDT WED JUN 14 2006) SHORT TERM /TODAY THROUGH SATURDAY/... JUST MINOR TWEAK REQUIRED TO THE FORECAST IN THE SHORT TERM. MAIN FORECAST CHALLENGE INVOLVES MAX TEMPS TODAY AND HOW FAR NW RAIN SHIELD WILL EXTEND. MESO ANALYSIS DEPICTS INVERTED SURFACE TROUGH/PSEUDO-WARM FRONT EXTENDING NE ACROSS EASTERN SECTIONS OF SANDHILLS THROUGH THE COASTAL PLAIN. APPEARS THAT SURFACE CIRCULATION CENTER OF ALBERTO WILL LIKELY FOLLOW THIS PATH. STILL EXPECT TO SEE SOME ACCELERATION TO THE NE LATER TODAY AS MID LEVEL S/W CURRENTLY CROSSING THE OH VALLEY GETS CLOSER. STILL APPEARS THAT GREATEST THREAT FOR PROLONG RAIN WILL BE THIS MORNING AND MAINLY ALONG AND EAST OF SURFACE TROUGH. LOW LEVEL MOISTURE TRANSPORT MAXIMIZED OVER THE EASTERN TWO-THIRDS OF CENTRAL NC AT 12Z THEN FOCUS SHIFTS INTO THE COASTAL AREA BY 18Z. FINALLY...GREATEST UPPER LEVEL DIVERGENCE OVER THE REGION AT 12Z THEN LIFTS NE BY 18Z. THUS...APPEARS THAT THREAT FOR LOCALIZED FLOODING STILL A CONCERN FOR THE EASTERN HALF OF FORECAST AREA. WILL MAINTAIN FLOOD WATCH AS IS AND NOT EXPAND NOR CONTRACT. MORE THAN LIKELY...FLOOD WATCH WILL BE CANCELED BEFORE CURRENT EXPIRATION TIME OF 8 PM EDT. FURTHER WEST...STILL EXPECT TO SEE RAIN BUT PRECIP AMOUNTS WILL LIKELY DROP-OFF SIGNIFICANTLY WEST OF THE TRIANGLE. ACROSS THE TRIAD REGION...RAINFALL AMOUNTS MAY VARY FROM AROUND A HALF INCH OVER THE EAST AND SOUTH SECTIONS TO BELOW A QUARTER OF AN INCH W-N OF WINSTON-SALEM. DUE TO EXPECTED ACCELERATION TO THE NE...DID END PRECIP A COUPLE HOURS SOONER THIS AFTERNOON THAN IN PREVIOUS FORECAST. OVERCAST SKIES AND WIDESPREAD RAIN WILL HOLD TEMPS DOWN FOR GOOD PART OF THE DAY. WITH ANTICIPATION OF RAIN DIMINISHING THIS AFTERNOON...MAY SEE SOME TEMP RECOVERY...ESPECIALLY WEST AND SOUTH SECTIONS. TWEAKED TEMPS A BIT IN THE WEST BUT STILL ESSENTIALLY THE SAME FORECAST. EXPECT DRY WEATHER TONIGHT THROUGH SAT. MID/UPPER LEVEL HEIGHTS INCREASE LATE THU THROUGH SAT AS L/W TROUGH LIFTS NORTH AND UPPER RIDGE BUILDS OVER THE SE U.S. THIS WILL GIVE THE REGION A GENUINE TASTE OF SUMMER THIS WEEKEND AS AFTERNOON TEMPS RETURN TO THE UPPER 80S/LOWER 90S. LONG TERM /SATURDAY NIGHT THROUGH TUESDAY/... UPPER RIDGE AXIS IN VICINITY OF CENTRAL NC THROUGH EARLY NEXT WEEK. THIS TRANSLATE TO WARM AND MAINLY DRY CONDITIONS. APPEARS THAT ANY CONVECTION THAT OCCURS WILL BE ISOLATED AND MAINLY CONFINED TOT EH EASTERN FRINGE DUE TO POSSIBLE SEA BREEZE INTRUSION...AND IN THE FAR NW DUE TO ANY CONVECTIVE DEVELOPMENT IN THE HIGHER TERRAIN. AVIATION... WARM FRONT EXTENDING INTO THE EASTERN PIEDMONT OF NC HAS RESULTED IN LIFR FOG AND CEILINGS ACROSS EASTERN TAF SITES THUS FAR...HOWEVER EXPECT TO SEE MARKED IMPROVEMENT IN VISIBILITY WITH ONSET OF RAIN THROUGH 12Z. IFR CEILINGS WILL PERSIST UNTIL WELL DEFINED CIRCULATION CENTER TRACKS NORTHEAST THROUGH THE COASTAL PLAIN...MOVING OFFSHORE BY 00Z. HEAVY RAIN BAND ASSOCIATED WITH WELL DEFINED CENTER...WILL REDUCE VISIBILITIES TO 1 TO 2 MILES...WITH BEST CHANCE FOR THUNDER IN THE EAST...AT FAY AND RWI TAF SITES. EXPECT STEADY IMPROVEMENT FROM 21 TO 03Z AS SYSTEM PASSES TO THE NORTHEAST. && .RAH WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH FOR NCZ007>011-022>028-039>043-075>078-085-086-088- 089 UNTIL 8 PM WEDNESDAY. && SHORT TERM...RFG
Hazardous weather outlook, Jun 14, 5:06 AM EDT, 8 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 506 AM EDT WED JUN 14 2006 NCZ007>011-021>028-038>043-073>078-083>086-088-089-150900- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM- WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE- ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 456 AM EDT WED JUN 14 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT HEAVY RAIN WILL OCCUR ACROSS MUCH OF CENTRAL NORTH CAROLINA TOADY AS THE REMNANTS OF TROPICAL STORM ALBERTO MOVE NORTHEAST OVER EASTERN NORTH CAROLINA. A FLOOD WATCH IS IN EFFECT FOR MOST OF CENTRAL NORTH CAROLINA THROUGH EARLY THIS EVENING. WIDESPREAD RAINFALL AMOUNTS OF TWO TO FOUR INCHES WILL OCCUR ACROSS CENTRAL NORTH CAROLINA WITH AMOUNTS LESS THAN TWO INCHES EXPECTED IN THE TRIAD. THE HEAVIEST RAINFALL WILL OCCUR THIS MORNING INTO THE EARLY AFTERNOON HOURS. AN ISOLATED WIND GUST UP TO 40 MPH MAY OCCUR WITH THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION IS NOT EXPECTED AT THIS TIME...HOWEVER SPOTTERS ARE ENCOURAGED TO REPORT ANY RAINFALL AMOUNTS IN EXCESS OF AN INCH...OBSERVED RAPIDLY RISING WATER LEVELS IN CREEKS OR STREAMS...STREETS THAT ARE IMPASSABLE DUE TO HIGH WATER...OR ANY WIND DAMAGE TO THE NATIONAL WEATHER SERVICE.
In the hours before
Local storm report, Jun 14, 12:00 PM EDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1200 PM EDT WED JUN 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM FLASH FLOOD GREENSBORO 36.08N 79.83W
06/14/2006 GUILFORD NC FIRE DEPT/RESCUE
PORTIONS OF BUFFALO CREEK IN THE CITY OF GREENSBORO
BEGINING TO GO OVER ITS BANKS.
&&
BLAESLocal storm report, Jun 14, 12:02 PM EDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE RALEIGH NC
1202 PM EDT WED JUN 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM FLASH FLOOD ROANOKE RAPIDS 36.45N 77.65W
06/14/2006 HALIFAX NC LAW ENFORCEMENT
LAW ENFORCEMENT REPORT HIGH WATER ON SEVERAL ROADS AND A
FEW ROAD CLOSURES. HINSTON ROAD, REBECCA DRIVE, AND NC
HIGHWAY 48 ALL HAVE PORTIONS OF THE ROAD CLOSED BECAUSE
OF FLOODING.
&&
BLAESSpecial weather statement, Jun 14, 12:04 PM EDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 1204 PM EDT WED JUN 14 2006 NCZ010-011-027-141900- WARREN-HALIFAX-NASH- INCLUDING THE CITIES OF...WARRENTON...ROANOKE RAPIDS...NASHVILLE 1204 PM EDT WED JUN 14 2006 GUSTY WINDS WITH TROPICAL DEPRESSION ALBERTO WILL PRODUCE GUSTS AROUND 40 MPH BETWEEN NOON AND 3 PM THIS AFTERNOON. THE GUSTY WINDS...COUPLED WITH HEAVY RAINFALL AND WET GROUND...COULD PRODUCE SOME TREE DAMAGE...ESPECIALLY TREES IN POOR CONDITION OR THAT ARE VERY SHALLOWLY ROOTED. IF YOU MUST TRAVEL THIS AFTERNOON...USE EXTREME CAUTION. BE MINDFUL OF FLOODING OF AREA ROADWAYS AND PREPARED FOR POOR VISIBILITY. STAY TUNED TO THIS STATION FOR THE LATEST WEATHER INFORMATION. DJF
Local storm report, Jun 14, 12:05 PM EDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1205 PM EDT WED JUN 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM FLASH FLOOD RALEIGH 35.81N 78.64W
06/14/2006 WAKE NC LAW ENFORCEMENT
STREET FLOODING REPORTED ACROSS NUMEROUS LOCATIONS IN THE
CITY OF RALEIGH INCLUDING MILLBROOK/QUAIL HOLLOW
ROAD...ATLANTIC AVE/NEW HOPE ROAD...PORTIONS OF GLENWOOD
AVE.
&&
BLAESLocal storm report, Jun 14, 1:04 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
104 PM EDT WED JUN 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 PM FLASH FLOOD 5 SW SMITHFIELD 35.46N 78.41W
06/14/2006 JOHNSTON NC TRAINED SPOTTER
REPORTS OF ROAD FLOODING AT DEVILS RACETRACE ROAD AND
FOUR OAKS IN JOHNSTON COUNTY.
&&
REULocal storm report, Jun 14, 1:10 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
110 PM EDT WED JUN 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 AM FLASH FLOOD SOUTHERN PINES 35.18N 79.40W
06/14/2006 MOORE NC PUBLIC
SEVERAL ROADS FLOODED IN MOORE COUNTY WITH 3 TO 8 FEET OF
WATER ON MIDLAND ROAD.
&&
BLAESThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 7:44 AM EDT | Flash Flood Warning | RAH | Anson | 2 hr |
| Jun 14, 7:58 AM EDT | Flash Flood Warning | RAH | Stanly | 2 hr |
| Jun 14, 8:04 AM EDT | Flash Flood Warning | RAH | Montgomery | 116 min |
| Jun 14, 8:24 AM EDT | Flash Flood Warning | RAH | Lee, Moore, Wake | 3 hr |
| Jun 14, 9:00 AM EDT | Flash Flood Warning | RAH | Chatham, Davidson, Durham, Orange, Randolph | 3 hr |
| Jun 14, 9:11 AM EDT | Flash Flood Warning | RAH | Anson, Richmond | 2 hr |
| Jun 14, 9:51 AM EDT | Flash Flood Warning | RAH | Montgomery, Stanly | 99 min |
| Jun 14, 10:42 AM EDT | Flash Flood Warning | RAH | Alamance, Guilford | 2 hr |
| Jun 14, 10:50 AM EDT | Flash Flood Warning | RAH | Franklin, Halifax, Johnston, Nash, Warren | 3 hr |
| Jun 14, 11:04 AM EDT | Flash Flood Warning | RAH | Edgecombe, Wilson | 3 hr |
| Jun 14, 11:07 AM EDT | Flash Flood Warning | RAH | Harnett | 3 hr |
| Jun 14, 11:16 AM EDT | Flash Flood Warning | RAH | Chatham, Durham, Granville, Lee, Moore, Orange and 2 more | 3 hr |
| Jun 14, 11:44 AM EDT | Severe Thunderstorm Warning | RAH | Johnston | 31 min |
| Jun 14, 11:58 AM EDT | Severe Thunderstorm Warning | RAH | Franklin, Wake | 62 min |
| Jun 14, 12:06 PM EDT | Tornado Warning | RAH | Johnston | 24 min |
| Jun 14, 1:55 PM EDT | Flash Flood Warning | RAH | Durham, Harnett, Johnston, Wake | 2 hr |
Nearby
Flash Flood Warnings in North Carolina, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.